Bruised warfarin patient's arm

Bruised warfarin patient's arm

M330/1723 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 34.9MB

Downloadable file size: 993.1KB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Restrictions:

Caption: Extensive bruising on the arm of an 86-year-old man who was taking warfarin. Warfarin is a blood-thinning drug, and one of its side-effects is severe bruising and bleeding if the patient injures themselves. This injury was sustained while gardening.

Release details: Model release available. Property release not required.

Keywords: 80s, 86, abnormal, accident, adult, arm, blood-thinning, bruise, bruised, bruising, caucasian, clinical, close-up, condition, detail, disorder, drug, eighties, elderly, forearm, gardening, healthcare, human, human body, injury, male, man, medical, medicine, old, patient, people, person, side-effect, unhealthy, warfarin, white

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.